# SDR UIEA2019032103598

- Difficulty date: March 21, 2019
- Submitted: March 21, 2019
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 78,795 hours, 16,751 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Safety Equip
- Condition: Missing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY GLOVES MISSING( INSTALLED FIRE GLOVES PER LOPA FT 25-EEL REV 11.  )
